# SDR SWAA2025100821749

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8790Q
- Make and model: Boeing 737-8
- Aircraft serial: 67773
- Aircraft time: 8,718 hours, 4,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EXTERNAL EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED LT NR 2 EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-51-04.  OPS CHECKED GOOD.
